On the complexity of the classification problem for torsion-free abelian groups of rank two

Simon Thomas Department of Mathematics, Rutgers University

TBD mathscidoc:1701.331923

Acta Mathematica, 189, (2), 287-305, 2000.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{simon2000on,
  title={On the complexity of the classification problem for torsion-free abelian groups of rank two},
  author={Simon Thomas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341474639632},
  booktitle={Acta Mathematica},
  volume={189},
  number={2},
  pages={287-305},
  year={2000},
}
Simon Thomas. On the complexity of the classification problem for torsion-free abelian groups of rank two. 2000. Vol. 189. In Acta Mathematica. pp.287-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341474639632.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved